# SDR ASAA0380698

- Difficulty date: October 28, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15 CHECK, FOUND AFT CARGO BAY CARGO TRACK IS CORRODED AROUND CLIP NUT HOLES AT FS 1231.  REPLACED CARGO TRACK PER SRM 50-31-1.  (M)
